# SDR USAAD98056

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - AFT ESCAPE SLIDE FAILED TO DEPLOY DURING OPERATIONAL TEST.  MAINTENANCE REPLACED THE SLDIE ASSEMBLY.  TWO ADDITIONAL OPERATIONAL TESTS WERE SCHEDULED.  (M)
